# SDR HALA0600527

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 14,068 hours, 2,720 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MESSAGE "L ENG FIRE LP2".  FOUND LOOSE TERMINAL END ON FIRE LOOP.  REPLACED LOWER AFT FIRE LOOP PER AMM 26-11-02.  SYSTEM TESTS OK.
